# SDR SWAA2021110916419

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL # 241XF TOP SURFACE LAYERS DELAMINATED ; / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT FLOOR PANEL 241XF B737 NDT PART 1 51-05-01 . DAMAGED AREA MORE 4.0 SQUARE INCHES; FOUND FLOOR PANEL OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 B AND E (2).; [02] VERIFIED STEP 1; [03] FABRICATED NEW FLOOR PANEL 241XF PER REF DRAWING 147A5810 AND SRM 53-00-50-01-1; [04] VERIFIED STEP 3.; [05] FABRICATED NEW FLOOR PANEL 241XF PER REF 737SRM 53-00-50-01-1 AND DRAWING 147A5810; [06] (RII) VERIFIED STEP 3.; [07] (RII) VERIFIED STEP 5.
